Alot of diet pills are stimulants and i wouldn't recommend them if you have a seizure disorder or while you are on Depakote. It could have an adverse reaction and make you have a seizure even if you don't have them. I would suggest walking alot if you can and just watching what you eat too for now. You could try biking as well but if you do have a seizure problem than make sure you wear a helmet when you ride, you should do that anyway for protection. Hope this helps some good luck weight loss is not an easy task to tackle these days.
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2009 • 1 answer
Posted 12 Jul 2010 • 6 answers
Posted 5 May 2011 • 3 answers
Posted 16 Oct 2013 • 2 answers
Depakote ER - I have epilepsy and I know that I get outburst of just getting mad and calm again can?
Posted 14 Sep 2016 • 0 answers